naxolone kit.jpg

You can help save a life!

What is a overdose?

An overdose occurs when a individual takes an amount or combination of drugs the body cant handle. This results that the body looses all its basic life functions such as breathing, control of body temperature and some might even loose consciousness.

What is Naloxone?

Safe and easy to use!

Naloxone is a medication can reverse an opioid overdose temporarily to gain time for ambulances to arrive.

What is an opioid?

Opioids include but aren't limited to pain medication that is prescribed by a doctor to treat pain. They are used to get high. Here are a few examples of opioids : Heroin, methadone, codeine, oxycodone and Fentanyl

Signs and symptoms of an overdose

  • Person cant be woken up

  • Breathings has slowed or even stopped

  • Snoring or gurgling noises 

  • Lips and nails turn blue or purple

  • Tiny pupils or eyes rolled back

  • Limp body
     

How to use Naloxone kit

Stimulate them with noise and touch.

  • shout their name

  • ask them if they are ok

  • tell them you are going to touch them to check up on them

  • shake their shoulders

  • Rub knuckles hard on chest bone or under nose

  • pinch ear lobe

If they do not respond to step 1 proceed to step 2

Call 9-1-1

  • Stay calm and speak clearly​

  • ask dispatchers for an ambulance

  • tell them that someone is unconscious and not responding

  • listen to their questions and give them a precis address, intersection or landmark

  • tell the first responders as much as you know about the drug taken and that you will administer a naloxone 

  • After the 9-1-1 call immediately administer the naloxone and wait for assistance to arrive.

Do not feel reluctant for calling the police because of the drugs that might be on the scene. Their is The Good Samaritan Act, which means that youre protected for certain charges.

drug law protection.png

Administer the Naloxone kit

  • It works quickly (5 mins)

  • wears off fast (30-45 mins)

  • Non-addictive

Lay the person back and wipe nose if needed

naloxone steps proceduer.png

Put them in recovery position

  • To check breathing put hand up to nose and mouth and try to feel any air come out. 

  • If the individual isn't breathing and you are comfortable you can preform rescue breathing or CPR

recovery position.png

Recovery Position

breathing recovery.png

Rescue Breathing

breathing recovery.png
compression pic.png
  • Make sure the person is on a hard surface before starting compressions

  • Hands need to be positioned over middle of chest 

  • Depress chest one third of the depth

Rescue CPR

Click here for more information on the